# SDR JJBA20130130019

- Difficulty date: January 30, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 30,889 hours, 42,608 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, CREW REPORTED THAT THE NR 1 ENGINE OIL TEMP WAS HIGH.  GROUND MX R & R THE OIL TEMP SENSOR.  ALL OPS CHECKS WERE SATISFACTORY.
